# SDR MALA965125

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 2742051037
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND RUDDER TORQUE TUBE CHAFED AT PRESSURE SEAL MOUNT AREA.  REMOVED RUDDER TORQUE TUBE, PN 27-42051-037, AND INSTALLED NEW TORQUE TUBE IAW FAIRCHILD MM 27-20-20, PAGES 201-202.  (X)
